Swelling in face from steroids

My left cheek was swollen 2 years ago in August and I am not sure why but it never went back to normal. At first it was only slightly, very slightly bigger than my right cheek so I didn’t really care about it, thinking that it would return to it’s original size. But when I went to shower in the evening that day, I could see my left cheek without even having to look in the mirror. I don’t know whether it was because of my allergy to soap or food because I have eczema, a type of skin allergy. Or is it because I had applied too much pressure on one side when I sleep. I even tried to push my cheek up in the hope that it would go back to normal because it makes my face so fat and saggy that I look so fat even though I am only 14! Could it also be due to stress? I am really desperate for help, please ladies and gentlemen, give me some advice! Don’t know is it is permanent. This is already the 3rd year. My right cheek hurts a bit and it feels like it is being stretched. My eyes are awkward and my face is uneven. Even my smile is slanted and awkward.

wikiHow's mission is to help people learn , and we really hope this article helped you. Now you are helping others, just by visiting wikiHow.

Direct Relief is a humanitarian nonprofit with a mission to improve the health and lives of people affected by poverty and emergencies. Recognized by Charity Navigator and Forbes for its efficiency, Direct Relief equips health professionals in the . and throughout the world with essential medical resources to effectively treat and care for patients – without regard to politics, religion, or ability to pay.

Click below to let us know you read this article , and wikiHow will donate to Direct Relief on your behalf. Thanks for helping us achieve our mission of helping everyone learn how to do anything.

Swelling in face from steroids

swelling in face from steroids


swelling in face from steroidsswelling in face from steroidsswelling in face from steroidsswelling in face from steroidsswelling in face from steroids